RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 121, Number 2, Pages 179–243 (Mi tmf804)  

This article is cited in 2 scientific papers (total in 2 papers)

Strings, SUSY gauge theories, and integrable systems

A. V. Marshakovab

a P. N. Lebedev Physical Institute, Russian Academy of Sciences
b Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)

Abstract: We consider supersymmetric Yang–Mills theories in the general framework of string theory (M-theory) and describe particular compactifications leading to the Seiberg–Witten (SW) exact effective theories. We show strong parallels between SW and integrable system theories.

DOI: https://doi.org/10.4213/tmf804

Full text: PDF file (640 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 121:2, 1409–1461

Bibliographic databases:

Received: 14.05.1999

Citation: A. V. Marshakov, “Strings, SUSY gauge theories, and integrable systems”, TMF, 121:2 (1999), 179–243; Theoret. and Math. Phys., 121:2 (1999), 1409–1461

Citation in format AMSBIB
\Bibitem{Mar99}
\by A.~V.~Marshakov
\paper Strings, SUSY gauge theories, and integrable systems
\jour TMF
\yr 1999
\vol 121
\issue 2
\pages 179--243
\mathnet{http://mi.mathnet.ru/tmf804}
\crossref{https://doi.org/10.4213/tmf804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1761914}
\zmath{https://zbmath.org/?q=an:1011.81059}
\elib{http://elibrary.ru/item.asp?id=13313725}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 121
\issue 2
\pages 1409--1461
\crossref{https://doi.org/10.1007/BF02557215}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085132900001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf804
  • https://doi.org/10.4213/tmf804
  • http://mi.mathnet.ru/eng/tmf/v121/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Marshakov, “On Associativity Equations”, Theoret. and Math. Phys., 132:1 (2002), 895–933  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Phys. Usp., 45:9 (2002), 915–954  mathnet  crossref  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:402
    Full text:159
    References:54
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019